# SDR COMA0560277

- Difficulty date: April 22, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 28,052 hours, 26,773 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal Block
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5105- LEFT WING ANTI-ICE OVERHEAT MESSAGE.  REPAIRED INSULATION AT TB11WK.  SYSTEM TEST SATISFACTORY.
